# SDR DXTA200601648

- Difficulty date: October 11, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 8,249 hours, 7,153 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR RETRACTION RIGHT MAIN GEAR TOOK APPROX 60 SEC'S TO RETRACT.  PERFORMED GEAR SWINGS, NO DEFECTS NOTED.  LUBED GEAR AND CLEANED SWITCHES.  WORK DONE IAW CE-560 MM CHAPT 32-10-00.  FOR REFERENCE SEE FAS WO NR 06-2406.
